stopped vyvanse cold turkey
avatar
An_255967 posted:
I have been taking vyvanse for over a year and the last two months began feeling depressed doc started me on welbutrin with no luck then added prestiq it made me sick I couldn't take nsaids like naproxen which was prescribed for cysts also the pharmacy flagged my flexaril that I take for headaches finally after being prescribed 11 pills a day for bull **** I quit everything cold turkey. Even lowered my caffeine in take and must say that it's been a week now and all I've experienced is nightmares (which do suck ) and increased headache due to my hypoglycemia I eat something and they go away but I feel great before I was a basket case stayed in bed yelled and complained all day very bad anxiety now I'm normal again. Seven days with no prescriptions and I seriously feel better than I have since I started vyvanse when I started it I thought I needed it because of my focus but now I feel like I should pull my head out of my rear and be an adult being 24 with two kids college and work...who wouldn't want legal speed? No more dependency..i couldn't hold a job I'd get hired because I'm good with words but barely made the probationary period before I quit. 24 and 11 pills a day for a year how about no. I don't suggest anything or anyone to do this because it may not work for you I was only on antidepressants for two months. I choose this route for me. I will keep you updated remember today is only the seventh day.
Reply